# SDR HEEA087161

- Difficulty date: June 9, 2003
- Submitted: June 16, 2003
- Operation: Air carrier
- Aircraft: N3116L
- Make and model: Bell 206L-3
- Aircraft serial: 51529
- Aircraft time: 12,301 hours
- System (JASC): 6400 · Tail Rotor System
- Part: Bearing
- Condition: Worn
- Location: Rod
- Component: Rod
- Component part number: 206011725001
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WORN BEARINGS. SCRAPPED.
